# SDR SWAA2016102409022

- Difficulty date: October 17, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 67,343 hours, 53,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD STRINGER CRACKED AT BS 663, STR 6R.  REPAIRED STRINGER PER SRM.
